# SDR 2001FA0000307

- Difficulty date: September 18, 2001
- Submitted: September 19, 2001
- Operation: General aviation
- Aircraft: N373DR
- Make and model: Beech A36
- Aircraft serial: E3373
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ANNUAL INSPECTION A CRACKED BRACKET WAS FOUND AT THE REAR RIGHT INBOARD GEAR DOOR HINGE.  UPON REMOVING THE WING-TO-FUSELAGE CLOSEOUT PANEL IT WAS DISCOVERED THAT THE FORWARD TWO INBOARD GEAR DOOR HINGE BRACKETS WERE ALSO CRACKED.  CAUSE UNKNOWN.
